I've been on Prevacid 90mg for over 3 weeks now, and I am actually having increased problems swallowing since the boost. I have called my Ohio State specialist, who I am newly seeing, because the problems are living hell, but they will not get me in until the end of January. The many local doctors that turned their backs on me seem useless at this point, so I need some help desperately. I have been going through problems from internal bleeding, Nissen Fundoplication, and was on Prevacid 30 for over 15 months. Now is worse than ever because I am afraid to eat because of my swallowing problems.
Is there an angel out there with advice? I feel as if there is no one to turn to, and I am needing the Lord to send me an informational miracle!
Is it the increase in Prevacid causing more problems? Should I take digestive enzymes? HELP!
I had trouble with swallowing before I was diagnosed with Zollinger Ellison. Once I was put on Prevacid (120/day) it went away. So, you can take more prevacid safely, but do let your dr know. HAve you split up the dosage so you take 1/2 in the morn and 1/2 at night? That may help. Take before meals. If all else fails, eat smaller, softer meals (soups etc) until you get to see you dr. Even after seeing them, you may have to wait months for tests to be done (I did) but they will find out what is wrong.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.